MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY
Catalog Number 319214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6) hospital.The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pre-test, sterilized water could not be drawn from the foley catheter.
 
Additional Manufacturer Narrative
The reported event is confirmed-other.This is addressed by capa 12474540.Photo (1) shows one 3-way all silicone temp sensing foley catheter with sample port and syringe.Photo (2) shows catheter tip.Photo (3) shows valve cap with verified material number 119314 and lot number ngjw3468.Photo (4) shows packaging label with verified batch number mykr3301.Photo (5) shows a second 3-way all silicone temp sensing catheter with sample port and syringe.Photo (6) shows catheter tip and cuffing present.Photo (7) shows valve cap with verified material number 119314 and lot number ngkn0583.Functional testing was not possible solely on these photos.Receive 1 all silicone foley catheter with sample port and syringe.Visual inspection noted no obvious observations.This sample was tested for difficulty draining.Using the returned syringe, the catheter ballon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water).Inflated with no difficulty.Attempted to deflate balloon passively using returned syringe and only 1ml could be withdrawn within 5min.Using the in house luer lock syringe, deflated balloon passively and successfully in 01min with cuffing noted.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Refer to capa for further details.Correction: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pretest, sterilized water could not be drawn from the foley catheter.Per notification from investigator on 20feb2026, it was reported that after deflation cuffing was present during sample evaluation on 03feb2026.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
SILICONE FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23357717
Report Number1018233-2025-09445
Device Sequence Number21050815
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)250618(17)270628(10)MYKR3301
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberMYKR3301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown